MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=5.0MM, L=200MM

I.T.S. GMBH SPIRAL DRILL, CANNULATED, D=5.0MM, L=200MM
Model Number 61502-200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the qc documents of the lot and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As soon further information from the distributor gets available a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a d=5.0mm cannulated drill broke at the ao connection coupling intra-operatively.The surgery could be successfully completed without delay.

Brand Name
SPIRAL DRILL, CANNULATED, D=5.0MM, L=200MM
Common Device Name
SPIRAL DRILL, CANNULATED, D=5.0MM, L=200MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key11974258
Report Number3004369035-2021-00004
Device Sequence Number4424439
Product Code HTW
UDI-Device Identifier09120034309236
UDI-Public09120034309236
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number61502-200
Device Catalogue Number61502-200
Device Lot Number23/192290
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;